IJPAM: Volume 72, No. 4 (2011)
COMPUTING PERIODS OF POWERS
J.S. Cánovas
, A. Linero Bas
Department of Applied Mathematics and Statistics
Technical University of Cartagena
C/ Dr. Fleming sn, 30202 Cartagena, SPAIN
Department of Mathematics
University of Murcia
30100, Espinardo, Murcia, SPAIN
Technical University of Cartagena
C/ Dr. Fleming sn, 30202 Cartagena, SPAIN
University of Murcia
30100, Espinardo, Murcia, SPAIN
Abstract. The aim of this note is to describe the set of periods of any iterate
of a continuous (interval or circle) map
with a known set of periods
.
Received: July 6, 2011
AMS Subject Classification: 37E05, 37E10, 37B20, 37E99, 26A18
Key Words and Phrases: discrete dynamical system, set of periods, interval maps, circle maps, iterates, Sharkovsky's Theorem
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 72
Issue: 4

